From 4-5months I am experiencing lot of mental illness and emotionally going down.I stopped communicating with people, as per what I have heard from my friends.I have no interest in going out and doing anything in life.I would be doing something or watching tv or having food and then all of a sudden I break down and start crying.People around me have always mentioned me about the change in my behaviour.And at times I also realise that I am going down and try to be active.But after a while I again go silent.I cry so much that I am feel like ending my life than taking the pain of crying.And when I cry a lot, I can feel my hands and legs going stiff & bend and I won't be able to release them on my own.I am not sure if it's fits.I have lost my appetite.but on few days I eat a lot which continues for a week or so.I have difficulty in sleeping and have headache most of the days.And my headache continues even after lying in bed.I couldn't decide whether I should seek medical help
Like the answers? Chat privately with the doctor of your choice
Hello !! It must be really tough for you to go through such changes in your mood and behaviour. What you are experiencing is definitely changes in mood, lot of negativity and lack of interest in daily activities and pleasure. These are some of the signs of mood disorder. You may have reasons and this can be reactive as in a response to some.negative life event. At times , it may be just endogenous or by itself without any specific reasons..whatever the case is, we need to address this. I request you to stay strong, concentrate on positives no matter how hard it is at the moment, follow a routine and stay along with people you like and seek support and do activities which you enjoy. As for the stiffness in your body and muscles, thus happens due to excessive crying and changes in metabolites in your body and calcium changes too which is secondary to crying. These are muscle spasms and be rest assured at the moment they do not appear to be seizures or fits as you are completely aware of them. Remember : Always, keep the faith , hope is the only thing sometime we need to hold on too. This too shall pass. This is temporary. You need to consult and discuss this further and you may need medications after a detailed analysis. Hope this helps !!
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.